# SDR DALA1228329263

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9911993527
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY COMPARTMENT LEFT A/C PACK DIVERTER BOX CHAFED AT VENTRAL STAIRS SIDEWALL PANEL FRAME, CRACKED.  REPAIRED LT VENTRAL STAIRS SIDEWALL PANEL FRAME IAW SRM 51-70-01 FIG 1 VOL1.
